Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro Loss of Appetite Scribbler

Posted by Arrianna on October 17, 2003, at 23:30:52

In reply to Lexapro Loss of Appetite, posted by Scribbler on October 17, 2003, at 12:59:03

Scribbler:

Hi. Also had the loss of appetite during the first three weeks on Lex. What was strange for me, though, was that I always felt hungry even though NOTHING tasted good, nor was it satisfying.

Like Mariposa, my appetite has returned back to normal - enjoying all foods again.

Best of luck this weekend with your dinner party. You may suggest to your friends that you are just watching your weight as you eat smaller portions??

I'd also suggest only telling those friends and family members whom you feel comfortable with and can trust that you are taking lexapro. If they love you unconditionally, they'll understand and support you.

I was fortunate enough that I have understanding friends who I can share this with. To my surprise, I found that many of my them are also on some sort of AD. Guess there's a reason we mix so well together. lol.

As far as telling your children and whoever else: that is your decision to make. Listen to your gut.

Wish you good luck and happiness with everything!
Arrianna


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Arrianna thread:109458
URL: http://www.dr-bob.org/babble/20031015/msgs/270450.html